# SDR USAA000575

- Difficulty date: April 17, 2000
- Submitted: August 22, 2000
- Operation: Air carrier
- Aircraft: N562AU
- Make and model: Boeing 737301
- Aircraft serial: 23550
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Strap
- Condition: Cracked
- Location: Skin
- Part time: 41,510 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND SKIN AND BEARSTRAP CRACKED 2 INCHES, LOWER AFT CORNER OF FORWARD SERVICE DOOR CUTOUT.  REPAIRED PER SRM 53-10-01.  (M)
